Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok i know this is obviously one of the effects that everyone gets but some worse than others. i kind of feel like mine are pretty bad. my first month on 20mg didnt seem to be to bad but once my dosage was upped to 40mg as you can gather my lips just got worse. i have used vasaline from day one, but as a guy it isnt really the best moisturizer as it looks more like lip gloss to everyone else. my lips sting because the skin has come off (so ok it doesnt help that i get the urge to bite) and they just seem to crack even more when i open my mouth slightly. i have to say that i thought the dry lips wouldnt bother me but they actually bother me the most.

Link to comment
Share on other sites

Aw I'm sorry to hear that your lips are so dry. :( Just keep applying that vaseline - not just once a day, but as often as needed. Look around the boards for good recommendations for lip moisturizers, vaseline's what I use. Hope the Tane goes well for you! :D

Link to comment
Share on other sites

so? whats the point of your post? You have dry lips? Use chap stick, lip balm, olive oil, vitamin e oil, or vaseline. Vaseline looks like lip gloss? Dont use it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×